yellow fever and typhoid vaccines
Oct 19, 2004
hey dr. Bob. would typhoid or yellow fever or anyother vaccines interfere with an hiv test. thank you so much :)
Response from Dr. Frascino
Nope! Vaccines can transiently increase HIV viral loads, but have no effect on HIV antibody tests, the ability of the body to make anti-HIV antibodies, or the duration of the window period.
One word of caution to remember: HIV-positive folks should not receive "live virus" vaccines, such as Yellow Fever.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hpv After Sucking Penis Sign Of HIV AIDS
- Sore On Tongue After Sex With Hooker Worried I Have HIV
- Sore Throat After Swallowing Blood Worried I Have HIV
- Tingling In Fingers After Drinking Water Worried I Have HIV
- After Gonorrhea Treatment If Masturbated Does The Medicine Still Work
- How Do I Get Rid Of Genital Warts In The Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.